# SDR AU510001626

- Difficulty date: April 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Cable
- Condition: Seized
- Location: Fuel Shutoff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT FUEL SHUTOFF CABLE SEIZED. (CASA NR 510001626)
